Usted está aquí: Inicio

[Publicaciones en revistas]

    • NOWHERE DENSITY OF THE SET OF NON-NORM-ATTAINING FUNCTIONALS
    • [Revista]: OPERATOR THEORY: ADVANCES AND APPLICATIONS
    • [Volumen]: 195
    • [Numero]: 1
    • [Pagina inicial]: 167
    • [Pagina final]: 172
    • [Año]: 2010
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO
    • ON DENSE-LINEABILITY OF SETS OF FUNCTIONS ON R
    • [Revista]: TOPOLOGY
    • [Volumen]: 48
    • [Numero]: 2-4
    • [Pagina inicial]: 149
    • [Pagina final]: 156
    • [Año]: 2010
    • [Autor] ([es]): RICHARD M ARON , FRANCISCO JAVIER GARCÍA PACHECO , DAVID PEREZ GARCIA, JUAN BENIGNO SEOANE SEPULVEDA
    • CYCLIC BEHAVIOR OF THE CESÀRO OPERATOR ON $L_2(0,\INFTY)$
    • [Revista]: PROCEEDINGS AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 137
    • [Numero]: 6
    • [Pagina inicial]: 2049
    • [Pagina final]: 2055
    • [Año]: 2009
    • [Autor] ([es]): MANUEL GONZÁLEZ , FERNANDO LEÓN SAAVEDRA
    • CYCLIC PROPERTIES OF VOLTERRA OPERATOR II
    • [Revista]: PREPRINT
    • [Pagina inicial]: 1
    • [Pagina final]: 14
    • [Año]: 2009
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, ANTONIO PIQUERAS LERENA
    • LINEABILITY, SPACEABILITY, AND ALGEBRABILITY OF CERTAIN SUBSETS OF FUNCTION SPACES
    • [Revista]: TAIWANESE JOURNAL OF MATHEMATICS
    • [Volumen]: 13
    • [Numero]: 4
    • [Pagina inicial]: 1257
    • [Pagina final]: 1269
    • [Año]: 2009
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO , MIGUEL MARTÍN SUÁREZ, JUAN BENIGNO SEOANE SEPULVEDA
    • LOCAL SPECTRAL THEORY FOR STRONGLY COMPACT OPERATORS
    • [Revista]: PREPRINT
    • [Pagina inicial]: 1
    • [Pagina final]: 6
    • [Año]: 2009
    • [Autor] ([es]): MIGUEL LACRUZ, MARIA DEL PILAR ROMERO DE LA ROSA
    • MATHEMATICAL ANALYSIS IN SPAIN: FROM CAUCHY TO WEIERSTRASS DURING THE LAST THIRD OF THE 19TH CENTURY
    • [Revista]: REVISTA DE LA ACADEMIA CANARIA DE LAS CIENCIAS
    • [Volumen]: 20
    • [Pagina inicial]: 1
    • [Pagina final]: 17
    • [Año]: 2009
    • [Autor] ([es]): FCO.-JAVIER PÉREZ FERNÁNDEZ, CARLOS SUÁREZ ALEMÁN, JOSÉ MIGUEL PACHECO CASTELAO
    • ON EXPOSED FACES AND SMOOTHNESS
    • [Revista]: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY
    • [Volumen]: 40
    • [Numero]: 2
    • [Pagina inicial]: 237
    • [Pagina final]: 245
    • [Año]: 2009
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930